Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Interstital Lung Disease reappears after 9 months
Aug 17, 2004

I was found to be infected with Aids a year ago. My cd count was 111 and had a 40,000 Viral Load. I was put on Combivir + Stockrin and since then my CD count has risen to +/_ 800 and VL Undetectable. I was chosen for Ampligen trials and after an initial Xray showed a clear set of lungs It was found that Interstital Lung Disease which had been found a year ago had suddenly reappeared. I have been put on Cortizone and taken off the trials.

Should I be worried about the infection and will the cortisone heal it?

Response from Dr. Henry

Interstitial lung disease in the setting of HIV infection can be a real puzzle -often no clear cause is found and it is termed interstitial lymphocytic pneumonitis. Usually it would respond as well or better than the previous time particularly if your HIV is under better control with an improved immune system. I often keep my fingers crossed when dealing with that entity because it seems we don't know much about it. KH



Previous
Extended-Release Niacin May Reduce HAART-Related Dyslipidemia
Next
Bites that itch and wont heal

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement